# SDR AALA20100928TUL10

- Difficulty date: September 28, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 50,010 hours, 16,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT DENT AT TRAILING EDGE OF WEDGE UPPER SIDE 20 INCHES OUTBOARD OF INBOARD END.  REMOVED DAMAGED AREA ON TRAILING EDGE WEDGE.  HOT BONDED NEW CORE AND DOUBLER ON TRAILING EDGE WEDGE.
